Electron. J. Differential Equations, Vol. 2018 (2018), No. 98, pp. 1-19.

Bifurcation of solutions from infinity for certain nonlinear eigenvalue problems of fourth-order ordinary differential equations

Ziyatkhan S. Aliyev, Natavan A. Mustafayeva

In this article, we study the global bifurcation from infinity of nonlinear eigenvalue problems for ordinary differential equations of fourth order. We prove the existence of unbounded continua of solutions emanating from asymptotically bifurcation points and intervals and having the usual nodal properties near these points and intervals.

Submitted January 26, 2018. Published April 27, 2018.
Math Subject Classifications: 34B24, 34C23, 34L15, 34L30, 47J10, 47J15.
Key Words: Nonlinear eigenvalue problems; bifurcation point; bifurcation interval; bifurcation from infinity; global continua; nodal properties of solutions.

Show me the PDF file (357 KB), TEX file for this article.

Ziyatkhan S. Aliyev
Baku State University
Baku AZ1148, Azerbaijan
email: z_aliyev@mail.ru
Natavan A. Mustafayeva
Ganja State University
Ganja, AZ2000, Azerbaijan
email: natavan1984@gmail.com

Return to the EJDE web page